# SDR SWIA2018052444713

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 34,995 hours, 32,709 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON APPEARS TO HAVE CRACK SPANNING THE WIDTH OF THE RIGHT EDGE, PERPENDICULAR TO THE TRAINING EDGE. (FLT 2971) CLOSED COMPLIED WITH REO.
